Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Semicontinuity of Kodaira dimension

Authors: D. Lieberman and E. Serenesi
Journal: Bull. Amer. Math. Soc. 81 (1975), 459-460
MSC (1970): Primary 14D15, 32G05
MathSciNet review: 0372265
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Shigeru Iitaka, Deformations of compact complex surfaces. II, J. Math. Soc. Japan 22 (1970), 247–261. MR 0261639
  • 2. Shigeru Iitaka, On 𝐷-dimensions of algebraic varieties, J. Math. Soc. Japan 23 (1971), 356–373. MR 0285531
  • 3. Oscar Zariski, The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface, Ann. of Math. (2) 76 (1962), 560–615. MR 0141668
  • 4. Kenji Ueno, On Kodaira dimensions of certain algebraic varieties, Proc. Japan Acad. 47 (1971), 157–159. MR 0292829

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14D15, 32G05

Retrieve articles in all journals with MSC (1970): 14D15, 32G05

Additional Information